Mathematical Research Letters

Volume 14 (2007)

Number 3

Chen-Ruan Cohomology of cotangent orbifolds and Chas-Sullivan String Topology

Pages: 491 – 501

DOI: http://dx.doi.org/10.4310/MRL.2007.v14.n3.a13

Authors

Ana González (Universidad de la República)

Ernesto Lupercio (CINVESTAV)

Carlos Segovia (CINVESTAV)

Bernardo Uribe (Universidad de los Andes)

Miguel A. Xicoténcatl (CINVESTAV)

Abstract

In this paper we prove that for an almost complex orbifold, its virtual orbifold cohomology \cite{LUXSymmetric} is isomorphic as algebras to the Chen-Ruan orbifold cohomology of its cotangent orbifold.

Full Text (PDF format)